# SDR HEEA087798

- Difficulty date: June 14, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,709 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 8709132
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE BOX HAS BACKGROUND NOISE FROM FM RADIO. SHOP REPAIR.
